MathSciNet Relay Station
MathSciNet bibliographic data
MR597198 (82f:20076) 20G40 (14F05 20C15)
Kazhdan, David; Lusztig, George A topological approach to Springer's representations. Adv. in Math. 38 (1980), no. 2, 222–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement